# SDR MALA100138

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 28,507 hours, 31,800 cycles
- Engine: Ge CT79B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 890858
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OPERATIONS WITH RT ENGINE FEATHERED AND RT HP ON, NOTED, A SMELL SIMILAR TO MATCHES.  NOT LONG AFTER NOTICING THE SMELL, AIR GOT EXTREMELY HOT. F/A DID NOT FEEL HOT AIR IN THE CABIN AT THIS TIME.  NO WARNING LIGHTS ILLUMINATED ON CWP OR OVERHEAD PANELS.  TO ALLEVIATE THE HOT AIR TURNED THE RT BLEED OFF, ISOLATING THE RT ACM.  AIRFLOW COOLED TO "LUKE WARM" BUT NEVER ACTUALLY GOT COLD.  FEATHERED THE LT ENGINE AND TRIED COOLING BY UTILIZING THE LT HP SWITCH.  CABIN AND FLIGHT DECK DID NOT COOL, AND HOT AIR CONTINUED TO BLOW.  REMOVED AND REPLACED RT ACM IAW CARD 215181 ALL CHECKS GOOD AT THIS TIME.  DURING TROUBLESHOOTING ACM WAS FOUND SEIZED.
